Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sequence of regular finitely additive set functions


Author: J. D. Stein
Journal: Trans. Amer. Math. Soc. 192 (1974), 59-66
MSC: Primary 28A32
DOI: https://doi.org/10.1090/S0002-9947-1974-0379791-3
MathSciNet review: 0379791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to deduce versions of Phillips' lemma and the Vitali-Hahn-Saks theorem, with weaker conditions placed on the set functions and convergence conditions than is usually required.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A32

Retrieve articles in all journals with MSC: 28A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0379791-3
Keywords: Functional analysis, measure theory
Article copyright: © Copyright 1974 American Mathematical Society